# SDR AWXA200601041

- Difficulty date: June 16, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65L26602224
- Part serial: 680
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE NR 5 SLAT WEDGE, OUTBOARD END AT SLAT STATION (SS) 252.27 TO SS 254.27.  MAINTENANCE REMOVED PREVIOUS REPAIR DOUBLER AND DISBOND AREA ON UPPER SURFACE OF THE NR 5 SLAT WEDGE.  FOUND LOWER SURFACE ALSO DISBONDED, REMOVED DISBOND AREA FROM LOWER SURFACE OF NR 5 SLAT WEDGE.  MAINTENANCE FABRICATED REPLACEMENT CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS ON UPPER AND LOWER SURFACE OF THE NR 5 SLAT WEDGE, OUTBOARD END AT SS 252.27 TO SS 254.27 IAW BOEING 737-300 SRM 51-70-10-2R4.
